# SDR ASOA200900172

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 18,459 hours, 15,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5375, DURING FLIGHT, FA INFORMED US ABOUT "HUMMING" NOISE FROM SERVICE DOOR. WHEN ON THE GROUND WE TRIED TO OPEN THE DOOR TO SEE THE PROBLEM AND IT IS VERY HARD TO OPEN.
